# SDR ASMF2019061304

- Difficulty date: April 6, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 22,799 hours, 2,704 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7010170H03
- Part serial: 2129510691
- Condition: Failed
- Location: Left
- Part time: 22,799 hours, 2,704 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED EICAS MESSAGE LIQUID COOLING 21-81013. MAINTENANCE PERSONNEL PERFORMED A REVIEW TO COOLING SYSTEM, DETECTING THE LEFT POWER ELECTRONICS COOLING (PECS) FAILED; SO THE LEFT POWER ELECTRONICS COOLING  WAS REPLACED IAW AMM DMC-B787-A-21-81-18-00A-520A-A AND DMC-B787-A-21-81-18-00A-720A-A, TESTED CORRECT.
